Mathematical Problems in Engineering

Mathematical Problems in Engineering / 2000 / Article

Open Access

Volume 6 |Article ID 478390 | https://doi.org/10.1155/S1024123X00001228

Pierre Le Gall, "The queue-length in GI/G/s queues", Mathematical Problems in Engineering, vol. 6, Article ID 478390, 11 pages, 2000. https://doi.org/10.1155/S1024123X00001228

The queue-length in GI/G/s queues

Received21 Oct 1998
Revised01 Jul 1999

Abstract

The distribution of the queue-length in the stationary symmetrical GI/G/s queue is given with an application to the M/G/s queue, particularly in the case of the combination of several packet traffics, with various constant service times, to dimension the buffer capacity.

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views118
Downloads336
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.